Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 32, NWS Detroit, MI

May 26, 2021

NWS Detroit, MI issued this small craft advisory at May 26, 2021, 3:46 AM EDT. It took effect at May 26, 2021, 4:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
May 26, 2021, 3:46 AM EDT (07:46 UTC)
In effect from
May 26, 2021, 4:00 PM EDT
Expired
May 27, 2021, 10:00 AM EDT
In force
18 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

282 
WHUS73 KDTX 260746
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
346 AM EDT Wed May 26 2021

LHZ421-422-262015-
/O.NEW.KDTX.SC.Y.0032.210526T2000Z-210527T0800Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
346 AM EDT Wed May 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EDT THURSDAY...

* WHAT...Expect sustained winds up to 16 knots from the 
  northwest with gusts up to 25 knots. The largest significant 
  waves will be 3 feet with a potential maximum wave height of 4 
  feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI.

* WHEN...The maximum winds are expected around 11 PM EDT 
  Wednesday with the largest waves expected around 11 PM EDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ441>443-262015-
/O.NEW.KDTX.SC.Y.0032.210526T2000Z-210527T1400Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
346 AM EDT Wed May 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EDT THURSDAY...

* WHAT...Expect sustained winds up to 17 knots from the north 
  with gusts up to 25 knots. The largest significant waves will 
  be 4 feet with a potential maximum wave height of 5 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 12 AM EDT 
  Thursday with the largest waves expected around 10 PM EDT 
  Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
406 
WHUS73 KDTX 261356
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
956 AM EDT Wed May 26 2021

LHZ421-422-270200-
/O.CON.KDTX.SC.Y.0032.210526T2000Z-210527T0800Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
956 AM EDT Wed May 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EDT THURSDAY...

* WHAT...Expect sustained winds up to 16 knots from the 
  northwest with gusts up to 25 knots. The largest significant 
  waves will be 3 feet with a potential maximum wave height of 5 
  feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI.

* WHEN...The maximum winds are expected around 11 PM EDT 
  Wednesday with the largest waves expected around 1 AM EDT 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ441>443-270200-
/O.CON.KDTX.SC.Y.0032.210526T2000Z-210527T1400Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
956 AM EDT Wed May 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM EDT THURSDAY...

* WHAT...Expect sustained winds up to 17 knots from the north 
  with gusts up to 25 knots. The largest significant waves will 
  be 5 feet with a potential maximum wave height of 7 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 12 AM EDT 
  Thursday with the largest waves expected around 2 AM EDT 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
141 
WHUS73 KDTX 270136
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
936 PM EDT Wed May 26 2021

LHZ421-422-270800-
/O.CON.KDTX.SC.Y.0032.000000T0000Z-210527T0800Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
936 PM EDT Wed May 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WHAT...Expect sustained winds up to 16 knots from the 
  northwest with gusts up to 23 knots. The largest significant 
  waves will be 3 feet with a potential maximum wave height of 4 
  feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI.

* WHEN...The maximum winds are expected around 11 PM EDT 
  Wednesday with the largest waves expected around 1 AM EDT 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ441>443-271400-
/O.CON.KDTX.SC.Y.0032.000000T0000Z-210527T1400Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
936 PM EDT Wed May 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WHAT...Expect sustained winds up to 17 knots from the north 
  with gusts up to 22 knots. The largest significant waves will 
  be 5 feet with a potential maximum wave height of 7 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 12 AM EDT 
  Thursday with the largest waves expected around 2 AM EDT 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
998 
WHUS73 KDTX 270749
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
349 AM EDT Thu May 27 2021

LHZ421-422-270900-
/O.EXP.KDTX.SC.Y.0032.000000T0000Z-210527T0800Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
349 AM EDT Thu May 27 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS
MORNING...

Winds have fallen generally below 20 kt and are expected to
remain below advisory criteria through the morning.

$$

LHZ441>443-271400-
/O.CON.KDTX.SC.Y.0032.000000T0000Z-210527T1400Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
349 AM EDT Thu May 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Expect sustained winds up to 17 knots from the north 
  with gusts up to 23 knots. The largest significant waves will 
  be 5 feet with a potential maximum wave height of 7 feet.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 4 AM EDT Thursday 
  with the largest waves expected around 4 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ444-272000-
/O.NEW.KDTX.GL.A.0009.210528T1500Z-210529T0300Z/
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
349 AM EDT Thu May 27 2021

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

* WHAT...Expect sustained winds up to 23 knots from the 
  northeast with gusts up to 35 knots. The largest significant 
  waves will be 4 feet with a potential maximum wave height of 5 
  feet.

* WHERE...Michigan Waters of Lake Erie from Detroit River to 
  North Cape MI.

* WHEN...The maximum winds are expected around 2 PM EDT Friday 
  with the largest waves expected around 11 AM EDT Friday.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
954 
WHUS73 KDTX 271342
MWWDTX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Detroit/Pontiac MI
942 AM EDT Thu May 27 2021

LHZ441>443-280300-
/O.EXP.KDTX.SC.Y.0032.000000T0000Z-210527T1400Z/
/O.NEW.KDTX.SC.Y.0033.210528T0800Z-210529T0300Z/
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
942 AM EDT Thu May 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 PM EDT FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

* WHAT...Expect sustained winds up to 22 knots from the northeast
  with gusts up to 30 knots late Thursday night through Friday
  evening. The largest significant waves will be 7 feet with a
  potential maximum wave height of 10 feet late Thursday night
  through Friday evening.

* WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port 
  Sanilac MI and Port Sanilac to Port Huron MI.

* WHEN...The maximum winds are expected around 6 AM EDT Friday 
  with the largest waves expected around 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Moderate northeast winds will relax
  slightly the remainder of Thursday into early Thursday night
  before quickly ramping back up. Waves will continue to remain
  extremely choppy throughout the day Thursday before wave heights
  significantly increase Thursday night and into Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ421-422-280300-
/O.EXB.KDTX.GL.A.0009.210528T0800Z-210529T0300Z/
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner
Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
942 AM EDT Thu May 27 2021

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

* WHAT...Expect sustained winds up to 25 knots from the 
  northeast with gusts up to 34 knots. The largest significant 
  waves will be 6 feet with a potential maximum wave height of 8 
  feet.

* WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to 
  Inner Saginaw Bay and Inner Saginaw Bay SW of Point Au Gres to 
  Bay Port MI.

* WHEN...The maximum winds are expected around 5 PM EDT Friday 
  with the largest waves expected around 2 PM EDT Friday.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LCZ460-280300-
/O.EXA.KDTX.GL.A.0009.210528T1500Z-210529T0300Z/
Lake St Clair-
942 AM EDT Thu May 27 2021

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

* WHAT...Expect sustained winds up to 21 knots from the 
  northeast with gusts up to 34 knots. The largest significant 
  waves will be 2 feet with a potential maximum wave height of 3 
  feet.

* WHERE...Lake St Clair.

* WHEN...The maximum winds are expected around 1 PM EDT Friday 
  with the largest waves expected around 3 PM EDT Friday.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LEZ444-280300-
/O.CON.KDTX.GL.A.0009.210528T1500Z-210529T0300Z/
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
942 AM EDT Thu May 27 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

* WHAT...Expect sustained winds up to 23 knots from the 
  northeast with gusts up to 35 knots. The largest significant 
  waves will be 5 feet with a potential maximum wave height of 7 
  feet.

* WHERE...Michigan Waters of Lake Erie from Detroit River to 
  North Cape MI.

* WHEN...The maximum winds are expected around 2 PM EDT Friday 
  with the largest waves expected around 11 AM EDT Friday.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

IRL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at May 25, 11:58 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, May 25, 11:58 PM EDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1158 PM EDT Tue May 25 2021

.AVIATION...

Deeper moisture transport attendant to weak shortwave energy is now
pushing into portions of Central Lower Michigan right on schedule.
The midlevel moisture will open the door to some modest elevated
convective instability. Main synoptic forcing with right entrance
region dynamics is associated with deep convection near Grand
Traverse Bay and the Muskegon area. This activity will push eastward
and arrive into the far northern cwa before 08Z tonight. Did move
timing up in the latest set of tafs for KFNT and KMBS with a Tempo.
Good signal in MVFR/IFR ceiling heights with rain with daybreak
activity merging with aforementioned midlevel moisture plume. All
signs point to a rainy morning for all areas of Southeast Michigan.
Potential exists for isolated thunderstorms between 08-15Z with
maybe the best potential at the Detroit terminals with the inbound
midlevel thetae between 08-12Z. Confidence is too low and expected
coverage is too low to include in this taf issuance. Early
Wednesday, a rain cooled air mass and clouds will make it difficult
to destabilize but the true cold front is not expected to push
across the area until the late afternoon. Forecast soundings show
subsidence inversion settling into the 3.5 kft agl layer which will
serve as a cap to any additional convective development.

For DTW...Some potential exists for thunder at DTW between 08-11Z.
Time of day and less then ideal instability profiles givens low
confidence in cb/thunder at DTW. Cold front does not track through
until the afternoon so some additional cumulus/shower/tstorm
development is not completely ruled out yet between 20-22Z.

.DTW THRESHOLD PROBABILITIES...

* Low for thunder 08-11Z, Low for thunder 20-22Z Wed.

*  High for ceilings below 5000 ft Wednesday morning.

&&

.PREV DISCUSSION...
Issued at 322 PM EDT Tue May 25 2021

DISCUSSION...

Yet another hot and humid day today with temperatures generally
getting into the mid to upper 80s under increasing cumulus. A slight
chance for isolated an shower or thunderstorm remains in play this
evening given this resident hot and humid airmass. Better shower and
thunderstorm potential is still on track for later tonight into
Wednesday morning. A 40kt LLJ develops around/after sunset late this
evening advecting a reinforcing theta-e plume into lower MI,
allowing dewpoints to climb back into the mid 60s by Wednesday
morning. Severe storms aren't expected overnight as diurnal
instability is at its minimum. That said, a few stronger storms
could produce gusty winds as precip loading drags the momentum from
the LLJ down to near the surface. Decent consistency in the 12Z runs
with the majority dropping the front through the region roughly
around 20Z. 'Best' chances for getting an isolated severe storm is
looking to be in the morning hours with the leftover showers and
thunderstorms that are still over SE MI as dewpoints will still be
near their peak in the 60s and temps quickly rise into the mid 70s.
Primary threat would be an isolated damaging wind gust from precip
loading. Hail potential isn't very impressive with sub-par mid-level
lapse rates in the 5 C/km range and CAPE below 500 J/kg. Overall,
severe potential is quite marginal for areas south of I-69 so
current SPC day 2 matches fairly well. With the cold front clearing
most of the area by mid/late afternoon, late afternoon redevelopment
of showers and thunderstorms likely will be south of the area over
IN/OH with only slight chances for areas along the MI/OH border.

Cool Canadian airmass follows the fropa as an upper level trough
settles over the upper Great Lakes. While the coolest air will stay
over northern MI, highs will still fall below normal for SE MI
Thursday. General gradient of low 60s over the northern CWA to low
70s over the southern CWA. The Thumb likely will struggle to get
near 60, likely staying in the upper 50s thanks to northeast winds
coming off Lake Huron. Showers overspread the region Thursday night,
lingering through much of daytime Friday, as a shortwave slides
across the central Plains into the Ohio Valley. Return flow on the
backside of this system pulls the cool airmass sitting over the
upper Great Lakes south into lower MI Friday. As a result, highs
will be much below normal in the upper 50s to near 60. Moderation in
temps starts Saturday and continues through the weekend with highs
reaching back into the mid 70s by the beginning of next work week.

MARINE...

Breezy southwest winds will persist this afternoon as a low pressure
system and associated cold front move closer to the region.
Southwest flow and dry conditions will continue through the
overnight hours.  A cold front will move across the area on
Wednesday, bringing a stronger wind gust potential to around 25 kts.
A gradual wind shift from the southwest to northeast will come by
Wednesday afternoon with the passage of the cold front.  Several
rounds of shows and thunderstorms are still possible going through
the remainder of the week, with the best chances still in tap for
overnight Tuesday and into Wednesday.

HYDROLOGY...

Showers and storms are likely late tonight and Wednesday as a cold
front moves through Lower Michigan. Rainfall totals of 0.25 to 0.5
inch are expected with locally higher amounts up around 1 inch
possible in heavy downpours. Additional rainfall bringing similar
totals is then expected Thursday night into Friday. Given recent dry
conditions over the region, flooding concerns are limited to just
some ponding of water on area roads and poor drainage areas.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

AVIATION.....CB
DISCUSSION...KDK
MARINE.......SS
HYDROLOGY....KDK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, May 25, 3:38 PM EDT, 12 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
338 PM EDT Tue May 25 2021

MIZ047>049-053>055-060>063-068>070-075-076-082-083-262000-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
338 PM EDT Tue May 25 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

There remains slight chance of thunderstorms this evening as
unstable conditions develop due to the increased heat and humidity.
No severe weather is expected, but locally heavy downpours will be
possible. A better chance of thunderstorms will then develop late
tonight and persist into Wednesday as a cold front encroaches on the
region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

An isolated thunderstorm on Wednesday morning may be borderline severe
with damaging localized wind gusts to 60 mph as the primary hazard.
Shower and thunderstorm activity shifts south into Ohio during the
afternoon with only a slight chance for storms right along the MI/OH
border. Storm motion will be from west to east at 35 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-262000-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
338 PM EDT Tue May 25 2021

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

There remains slight chance of thunderstorms this evening as
unstable conditions develop due to the increased heat and humidity.
No severe weather is expected, but locally heavy downpours will be
possible. A better chance of thunderstorms will then develop late
tonight and persist into Wednesday as a cold front encroaches on the
region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

An isolated thunderstorm on Wednesday morning may be borderline severe
with damaging localized wind gusts to 50 knots as the primary
hazard. Shower and thunderstorm activity shifts south into Ohio
during the afternoon with only a slight chance for storms right along
the MI/OH border. Storm motion will be from west to east at 30 knots.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

KDK

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.